# SDR SWAA2023091499908

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 54,871 hours, 35,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD WALL EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED FWD ENTRY DOOR FWD WALL EXIT SIGN PER AMM 33-51-01.OPS CHECK GOOD.
